HomePortal*FAQRegisterLog in

Share | 
 

 Reading to the Unfortunate

View previous topic View next topic Go down 
AuthorMessage
Sonja Red
Admin
avatar

Number of posts : 412
Registration date : 2008-06-22

PostSubject: Reading to the Unfortunate   Fri Sep 25, 2009 7:37 pm

So at the suggestion of others I popped over to Stockham Towers to do some reading to our friends R0mmP3rSt0mP3r and 5 dead bodys.

http://www.drugs.com/oxybutynin.html

You say "Okay, so I heard, Romper and Dead, that you were having some problems. There is nothing to be ashamed about really. It happens to a lot of folks. Doc has a medication that he thought would be helpful. *unfolds a sheet and clears her throat*"

You say "What is Oxybutnin? Oxybutynin reduces muscle spasms of the bladder and urinary tract. Oxybutynin is used to treat symptoms of overactive bladder, such as frequent or urgent urination, incontinence (urine leakage), and increased night-time urination."

You say "*stops reading and looks up* Sorry, to hear about this guys. But there is help for you! *begins reading again* Oxybutynin may also be used for other purposes not listed in this medication guide."

You say "Important information about oxybutynin. You should not use this medication if you are allergic to oxybutynin, or if you have untreated or uncontrolled narrow-angle glaucoma, a blockage in your digestive tract (stomach or intestines), or ... "

You say "….if you are unable to urinate. Before using oxybutynin, tell your doctor if you have glaucoma, liver or kidney disease, an enlarged prostate, myasthenia gravis, ulcerative colitis, a blockage in your stomach or intestines, or a stomach disorder such as.."

You say "Keep your chin up, RomperRoom and Dead Guy. *slaps you both on the back* Someone should be by to share some of these pills for you & give you more medical advice. Nice nails by the way. *winks*"

Someone needs to finish the medical talk! (See the above link)

You say "….gastroesophageal reflux disease (GERD) or slow digestion. Avoid becoming overheated or dehydrated during exercise and in hot weather. Oxybutynin can decrease perspiration and you may be more prone to heat stroke. *wince* You guys must be in a bad state."

You say "Oxybutynin can cause side effects that may impair your vision or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly. There are many other medicines that can interact with oxybutynin. "

You say "Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor. "

You say "*looks up from her reading* I've seen plenty of doctors running around Malton. Maybe they can help! *reads in a monotone voice* Keep a list with you of all the medicines you use and show this list to any doctor or other healthcare provider who treats you."

You say "Stop using this medication and call your doctor if you have serious side effects such as hot and dry skin, extreme thirst, severe stomach pain or constipation, pain or burning when you urinate, or if you stop urinating"

_________________
.
_^_ Sonja Red _^_ ,  Former Director of Administrative Services
Back to top Go down
View user profile http://maltonmedicine.forummotion.com
Violet Begonia
Admin
avatar

Number of posts : 916
Registration date : 2008-09-26

PostSubject: Re: Reading to the Unfortunate   Sat Sep 26, 2009 3:16 am

LOL Sonja! They're caving already from the overload! I had no idea they'd crack this easily!

You rock!

_________________

Dean Emeritus



(Tahiti is lovely, thank you! Love you all! ~Vi)


Back to top Go down
View user profile http://wiki.urbandead.com/index.php/User_talk:Violet_B
Posydon11

avatar

Number of posts : 186
Age : 25
Registration date : 2009-04-25

PostSubject: Re: Reading to the Unfortunate   Sat Sep 26, 2009 4:39 am

that's far more effective than bullets
Back to top Go down
View user profile
Dazaras

avatar

Number of posts : 41
Age : 26
Registration date : 2009-07-01

PostSubject: Re: Reading to the Unfortunate   Sat Sep 26, 2009 3:21 pm

I still think he's a zerg, though. There was the whole referring to Romper-guy in the first person incident.

They both changed their group tags at the exact same time. They joined a day apart, and have similar level and exp numbers.
Back to top Go down
View user profile http://wiki.urbandead.com/index.php/User:Dazaras
Violet Begonia
Admin
avatar

Number of posts : 916
Registration date : 2008-09-26

PostSubject: Re: Reading to the Unfortunate   Sat Sep 26, 2009 4:22 pm

I think they're zergs, too, Daz. "Buuuuut I play with my friend in real life" is the standard lie for zergers - it's almost never true. I suspect 5 dead bodies will never post at resensitized.

_________________

Dean Emeritus



(Tahiti is lovely, thank you! Love you all! ~Vi)


Back to top Go down
View user profile http://wiki.urbandead.com/index.php/User_talk:Violet_B
Sponsored content




PostSubject: Re: Reading to the Unfortunate   

Back to top Go down
 
Reading to the Unfortunate
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Quran Reading Guests & members welcome [Now posted DAILY inshaAllah from Hizb 1]
» Tea Leaf Reading
» Qur'an Reading Program: Hizb 51
» How or why did you become a student of hand reading?
» Iraqi parliament lifted its second reading after a general amnesty and further discuss the budget

Permissions in this forum:You cannot reply to topics in this forum
Malton College of Medicine :: Commons :: Urban Dead-
Jump to: